RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2015, Volume 49, Issue 3, Pages 70–74 (Mi faa3203)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Determinantal Measures Related to Big $q$-Jacobi Polynomials

V. Gorinab, G. I. Olshanskiia

a Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
b Massachusetts Institute of Technology

Abstract: We define a novel combinatorial object—the extended Gelfand–Tsetlin graph with cotransition probabilities depending on a parameter $q$. The boundary of this graph admits an explicit description. We introduce a family of probability measures on the boundary and describe their correlation functions. These measures are a $q$-analogue of the spectral measures studied earlier in the context of the problem of harmonic analysis on the infinite-dimensional unitary group.

Keywords: Gelfand–Tsetlin graph, determinantal measures, big $q$-Jacobi polynomials, basic hypergeometric series

Funding Agency Grant Number
Russian Science Foundation 14-50-00150


DOI: https://doi.org/10.4213/faa3203

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2015, 49:3, 214–217

Bibliographic databases:

UDC: 517.587+517.588
Received: 23.03.2015

Citation: V. Gorin, G. I. Olshanskii, “Determinantal Measures Related to Big $q$-Jacobi Polynomials”, Funktsional. Anal. i Prilozhen., 49:3 (2015), 70–74; Funct. Anal. Appl., 49:3 (2015), 214–217

Citation in format AMSBIB
\Bibitem{GorOls15}
\by V.~Gorin, G.~I.~Olshanskii
\paper Determinantal Measures Related to Big $q$-Jacobi Polynomials
\jour Funktsional. Anal. i Prilozhen.
\yr 2015
\vol 49
\issue 3
\pages 70--74
\mathnet{http://mi.mathnet.ru/faa3203}
\crossref{https://doi.org/10.4213/faa3203}
\elib{http://elibrary.ru/item.asp?id=24849970}
\transl
\jour Funct. Anal. Appl.
\yr 2015
\vol 49
\issue 3
\pages 214--217
\crossref{https://doi.org/10.1007/s10688-015-0107-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361557200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942092077}


Linking options:
  • http://mi.mathnet.ru/eng/faa3203
  • https://doi.org/10.4213/faa3203
  • http://mi.mathnet.ru/eng/faa/v49/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 215:6 (2016), 755–768  mathnet  crossref  mathscinet
    2. P. E. T. Jorgensen, M.-S. Song, “Infinite-dimensional measure spaces and frame analysis”, Acta Appl. Math., 155:1 (2018), 41–56  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:223
    Full text:27
    References:31
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020